# SDR ASOA201000448

- Difficulty date: March 25, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 28,505 hours, 25,462 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FS 409+128 AND FS 559.00 PRESSURE FLOOR SILL AND FINGER DOUBLER HAVE CORROSION IN NUMEROUS AREAS ON LT SIDE.  (OPEN)
